Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What cure should be done for excessive wetting during sex?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1822 Questions
I have noticed that during sex I get very wet and sometimes it seems that I might even wee a bit-it smells a bit like wee but not as strong. I sometimes also wee a little bit when doing starjumps during exercise. I have got one child so is this a pelvic floor issue or something else? It is causing me embarressment with my partner as there is often a very wet spot on the sheets. It does not occur everytime we have sex. What do you think it is and how can I fix the problem?
Posted Sat, 13 Apr 2013 in Sexual Problems
Answered by Dr. Hari Charan Perigela 41 minutes later
Excessive wetting during sex is common in many women.
It is not related to pelvic floor or pregnancy.
It can be due to infection and inflammation of vagina with yeast,bacteria,trichominiasis.
It can also be due to irritation from spermicides,vaginal lubricants,soaps,lotions etc.
Please consult your gynaecologist and get examined clinically.
Till then,please take Flucanazole and Clindamycin tablets.
Nothing to worry.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor